PDA

View Full Version : not feeling right...



Tracyl50
02-18-2011, 01:50 PM
the last couple of days the pain is so bad, and i feel like my head is so heavy. and so so tired. i feel so weak. i called my Dr today and still waiting for him to call me back. i want him to put me on perdisone. i know he doesn't want to. but i cant take it anymore. i feel I'm loosing my life by the way i feel.. i know i have lupus and I'm so tired of waiting and feeling this way.. today is my day off and its so nice out and i spent it sleeping .. and i don't feel any better.. i wish for one day the Dr's can feel what i feel and then maybe they wont take there time ... is it to much to ask for something to help me feel better..

SandyR
02-18-2011, 02:46 PM
I'm sorry to hear today's just one of the ucky days. I don't think you are asking too much at all. I know you feel like kicking and screaming and crying and maybe that's just what the doctor needs to see you do so he will realize how severe this situation has become for you. You're in my thoughts and prayers.
Sandy

tgal
02-18-2011, 03:43 PM
OH Tracey I am so sorry that today is a bad day. You described the pain and fatigue so well that I think everyone here understands. I agree with Sandy that you are not asking too much. My initial doctor didn't like steroids either and his favorite phrase was "Steroids will make you feel good all the way to the grave". I know they are not good for us but sometimes it is worth the risk just to have a life.

I hope you get to feeling better soon and remember, if this doc won't listen find one that will. You deserve to have a life even with Lupus

Tracyl50
02-18-2011, 05:28 PM
the Dr did call me back he is putting me on gabpentin.. i never heard of it. so ill give it a try.. i feel so weak and that i cant hold my head up .. i hope this pill helps a little...

tgal
02-18-2011, 07:25 PM
Here is some information on Gabapentin"

Why is this medication prescribed?

Gabapentin is used to help control certain types of seizures in patients who have epilepsy. Gabapentin is also used to relieve the pain of postherpetic neuralgia (PHN; the burning, stabbing pain or aches that may last for months or years after an attack of shingles). Gabapentin is in a class of medications called anticonvulsants. Gabapentin treats seizures by decreasing abnormal excitement in the brain. Gabapentin relieves the pain of PHN by changing the way the body senses pain.

Hope this helps

Tracyl50
02-18-2011, 07:55 PM
i called the Dr today because of the pain all over my body. I told him i wanted to go on perdisone. and he didn't want to put me on it. i have to go see him on the 28th so he called in Gabapentin for my pain.. i never had seizures or shingles.. so I'm not sure why he gave me this medication. i hope it doesn't make me sicker...

tgal
02-18-2011, 08:42 PM
Sometimes anti-seizure meds work on pain as well. I have pain in my face called Trigeminal Neuralgia and the meds used to fix it is the same meds they changed me to for my seizures. It doesn't mean you have had shingles or seizures, it just means he thinks it will help your pain and it is worth a shot. You should have an idea by the 28th.

red246
02-18-2011, 09:23 PM
I am on this medicine for the pins & needles mainly that I have almost constantly. It does help w/that. Hope you can get some relief. ((Hugs))

SandyR
02-18-2011, 09:52 PM
My personal rule - don't take any new medicine until you know the answers to the following 5 questions:
1 exactly what it is you are being told to take?
2 what it is supposed to do for your current condition?
3 how does this medication work including what are it's known side effects?
4 how will my other current medical conditions or perscriptions be affected by this new medicine?
5 is this the best alternative/most successful treatment available to me?

tgal
02-18-2011, 09:55 PM
I don't even fill the scripts until I have researched it online. But I am not as hard core as Sandy. Sometimes I just need the relief and am willing to suffer with the side effects. Those are great rules though

SandyR
02-18-2011, 10:01 PM
I don't even fill the scripts until I have researched it online. But I am not as hard core as Sandy. Sometimes I just need the relief and am willing to suffer with the side effects. Those are great rules though

"Hard core". *laughing so hard my eyes teared up*

Seriously though - diabetes is affected by so many medications that this is knowledge gained from experience.

tgal
02-18-2011, 10:09 PM
Oh yes! Thankfully I don't have that one yet. That is bad enough on its own I can't imagine dealing with diabetes and Lupus. Sheesh

Tracyl50
02-19-2011, 06:29 AM
at this point the pain was so bad that i need anything that would help.. I'm willing to try anything.. this all sucks. and i sit here asking myself why did i get this. nobody in my family has this..i have lupus , fibro and low blood sugar.. my sisters are all healthy. and I'm always sick now. it feels like i have no life anymore.. the only two good things i have is my loving boyfriend who is staying right by my side. and my 19 year old son. who is in the army making me proud everyday.. and he will be going to Afghan soon. which scares the hell out of me.. without them i would just give up ... i have never felt so bad like this before. my sister said to me last night that she missed the old Tracy. the one who who had so much energy the one who would get up and go everywhere.. now I'm so withdrawn and look sick.. its sad. I'm a good person. i have done so much to help others. and now I'm sick and cant do for anyone anymore.. its depressing...

tgal
02-19-2011, 08:52 AM
I am glad that you have your boyfriend and son. My thoughts will be with him while he goes over seas. I know it is hard not to ask "why me" but we have to understand that we didn't DO anything that made us sick. It is what it is and we have to find the strength to keep fighting. Being ill sucks but it does not mean our life is over. Even now you make a difference to others by posting your feelings. Others did that and it made you comfortable enough to join us. You are making others that are reading feel understood by your posts on here. I know it is depressing but please know that you do still make a difference